ResearcherID Thomson Reuters  

Benner, Peter
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: I-4436-2012
URL: http://www.researcherid.com/rid/I-4436-2012
Subject: Mathematics
Keywords: numerical methods; model reduction; numerical linear algebra; eigenvalue problems; preconditioning; systems and control theory; parallel computing
ORCID: http://orcid.org/0000-0003-3362-4103
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Computational Methods in Systems and Control Theory
Role:
My URLs: http://www.mpi-magdeburg.mpg.de/benner
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  21  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Numerical solution of large-scale Lyapunov equations, Riccati equations, and linear-quadratic optimal control problems
 Author(s): Benner, Peter; Li, Jing-Rebecca; Penzl, Thilo
 Source: Numerical Linear Algebra With Applications Volume: 15 Issue: 9 Pages: 755-777 Published: NOV 2008
 Times Cited: 101
 DOI: 10.1002/nla.622
added
10-Feb-14
2.  Title: Solving stable generalized Lyapunov equations with the matrix sign function
 Author(s): Benner, P; Quintana-Orti, ES
 Source: Numerical Algorithms Volume: 20 Issue: 1 Pages: 75-100 Published: 1999
 Times Cited: 74
 DOI: 10.1023/A:1019191431273
added
10-Feb-14
3.  Title: A numerically stable, structure preserving method for computing the eigenvalues of real Hamiltonian or symplectic pencils
 Author(s): Benner, P; Mehrmann, V; Xu, HG
 Source: Numerische Mathematik Volume: 78 Issue: 3 Pages: 329-358 Published: JAN 1998
 Times Cited: 64
 DOI: 10.1007/s002110050315
added
10-Feb-14
4.  Title: On the ADI method for Sylvester equations
 Author(s): Benner, Peter; Li, Ren-Cang; Truhar, Ninoslav
 Source: Journal of Computational and Applied Mathematics Volume: 233 Issue: 4 Pages: 1035-1045 Published: DEC 15 2009
 Times Cited: 61
 DOI: 10.1016/j.cam.2009.08.108
added
10-Feb-14
5.  Title: LYAPUNOV EQUATIONS, ENERGY FUNCTIONALS, AND MODEL ORDER REDUCTION OF BILINEAR AND STOCHASTIC SYSTEMS
 Author(s): Benner, Peter; Damm, Tobias
 Source: Siam Journal on Control and Optimization Volume: 49 Issue: 2 Pages: 686-711 Published: 2011
 Times Cited: 58
 DOI: 10.1137/09075041X
added
10-Feb-14
6.  Title: Solving large-scale control problems
 Author(s): Benner, P
 Source: Ieee Control Systems Magazine Volume: 24 Issue: 1 Pages: 44-59 Published: FEB 2004
 Times Cited: 52
 DOI: 10.1109/MCS.2004.1272745
added
10-Feb-14
7.  Title: An Exact Line Search method for solving generalized continuous-time algebraic Riccati equations
 Author(s): Benner, P; Byers, R
 Source: Ieee Transactions on Automatic Control Volume: 43 Issue: 1 Pages: 101-107 Published: JAN 1998
 Times Cited: 52
 DOI: 10.1109/9.654908
added
10-Feb-14
8.  Title: An implicitly restarted symplectic Lanczos method for the Hamiltonian eigenvalue problem
 Author(s): Benner, P; Fassbender, H
 Source: Linear Algebra and Its Applications Volume: 263 Pages: 75-111 Published: SEP 15 1997
 Times Cited: 49
 DOI: 10.1016/S0024-3795(96)00524-1
added
10-Feb-14
9.  Title: Numerical computation of deflating subspaces of skew-Hamiltonian/Hamiltonian pencils
 Author(s): Benner, P; Byers, R; Mehrmann, V; et al.
 Source: Siam Journal on Matrix Analysis and Applications Volume: 24 Issue: 1 Pages: 165-190 Published: JUL 9 2002
 Times Cited: 48
 DOI: 10.1137/S0895479800367439
added
10-Feb-14
10.  Title: INTERPOLATORY PROJECTION METHODS FOR PARAMETERIZED MODEL REDUCTION
 Author(s): Baur, Ulrike; Beattie, Christopher; Benner, Peter; et al.
 Source: Siam Journal on Scientific Computing Volume: 33 Issue: 5 Pages: 2489-2518 Published: 2011
 Times Cited: 41
 DOI: 10.1137/090776925
added
10-Feb-14
publication(s)  
First Page Previous Page Page   of  21  Go Next Page Last Page
  Sort by:    Results per page: